Volume 13, Issue 1
A Posteriori Error Estimates of Finite Volume Element Method for Second-Order Quasilinear Elliptic Problems

C.-J. Bi & C. Wang

DOI:

Int. J. Numer. Anal. Mod., 13 (2016), pp. 22-40

Published online: 2016-01

Preview Full PDF 497 1586
Export citation
  • Abstract

In this paper, we consider the a posteriori error estimates of the finite volume element method for the general second-order quasilinear elliptic problems over a convex polygonal domain in the plane, propose a residual-based error estimator and derive the global upper and local lower bounds on the approximation error in the H¹-norm. Moreover, for some special quasilinear elliptic problems, we propose a residual-based a posteriori error estimator and derive the global upper bound on the error in the L²-norm. Numerical experiments are also provided to verify our theoretical results.

  • Keywords

quasilinear elliptic problem finite volume element method a posteriori error estimates

  • AMS Subject Headings

65N15 65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-13-22, author = {}, title = {A Posteriori Error Estimates of Finite Volume Element Method for Second-Order Quasilinear Elliptic Problems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2016}, volume = {13}, number = {1}, pages = {22--40}, abstract = {In this paper, we consider the a posteriori error estimates of the finite volume element method for the general second-order quasilinear elliptic problems over a convex polygonal domain in the plane, propose a residual-based error estimator and derive the global upper and local lower bounds on the approximation error in the H¹-norm. Moreover, for some special quasilinear elliptic problems, we propose a residual-based a posteriori error estimator and derive the global upper bound on the error in the L²-norm. Numerical experiments are also provided to verify our theoretical results.}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/424.html} }
TY - JOUR T1 - A Posteriori Error Estimates of Finite Volume Element Method for Second-Order Quasilinear Elliptic Problems JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 22 EP - 40 PY - 2016 DA - 2016/01 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/424.html KW - quasilinear elliptic problem KW - finite volume element method KW - a posteriori error estimates AB - In this paper, we consider the a posteriori error estimates of the finite volume element method for the general second-order quasilinear elliptic problems over a convex polygonal domain in the plane, propose a residual-based error estimator and derive the global upper and local lower bounds on the approximation error in the H¹-norm. Moreover, for some special quasilinear elliptic problems, we propose a residual-based a posteriori error estimator and derive the global upper bound on the error in the L²-norm. Numerical experiments are also provided to verify our theoretical results.
C.-J. Bi & C. Wang. (1970). A Posteriori Error Estimates of Finite Volume Element Method for Second-Order Quasilinear Elliptic Problems. International Journal of Numerical Analysis and Modeling. 13 (1). 22-40. doi:
Copy to clipboard
The citation has been copied to your clipboard